# SDR C2XA10CL161

- Difficulty date: October 29, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 22,213 hours, 11,845 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Line
- Condition: Loose
- Location: Crew O2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR - FLT 3113 THE CREW REPORTED THE CREW OXYGEN SYSTEM WAS LEAKING DOWN IN FLIGHT.  THE AIRCRAFT DIVERTED INTO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND A LOOSE LINE AT THE FIRST OFFICER'S OXYGEN MASK STOWAGE BOX.  TIGHTENED LINE AND OPERATIONAL CHECKS WERE GOOD.
